# SDR DL757952017

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360014068
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MSP, NR 2 ENGINE FLAMED-OUT, HAD SUCCESSFULL RESTART, LANDED MSP.  PER FIM REPLACED EEC, ALT AND RT PDIU PER M/M.  RUN UP OK PER M/M.
